# SDR SWAA2020072398413

- Difficulty date: July 7, 2020
- Submitted: July 23, 2020
- Operation: Air carrier
- Aircraft: N485WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32473
- Aircraft time: 55,044 hours, 32,732 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 500d
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT STRINGER S-19R CRACKED AT 500D WL 200 / REMOVED / INSTALLED STRINGER SECTION REPAIR (AT STR 19RT) AT FWD CARGO COMPARTMENT FROM STA 500C+6' TO STA 500D+11' IAW B737-700 SRM 53-00-03-2R-1. THIS IS A CATEGORY A REPAIR.
